Sharp Lp estimates for some oscillatory integral operators in R1

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We give sharp endpoint estimates for the decay rates of Lp operator norms of oscillatory integral operators with some real homogeneous polynomial phases.

Original languageEnglish
Pages (from-to)1093-1103
Number of pages11
JournalIllinois Journal of Mathematics
Volume48
Issue number4
DOIs
Publication statusPublished - 2004
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Sharp L<sup>p</sup> estimates for some oscillatory integral operators in R<sup>1</sup>'. Together they form a unique fingerprint.

  • Cite this